# SDR R61A202001250068

- Difficulty date: January 10, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FRAME 14 CROSSBEAM CORRODED @ TWO AREAS OTBD OF TRACK RIGHT. REPAIRED FRAME 14 CROSSBEAM CORROSION
@ TWO AREAS OTBD OF TRACK RIGHT BY CUT OUTS, INSTALLATION OF DOUBLER AND REPAIR ANGLE REF SRM 53-00-10 REPAIR 03. TOP COATED REPAIR REF SRM 51-23-06. A/C REMAINS IN CHECK.
